Format

Send to

Choose Destination
See comment in PubMed Commons below
Paediatr Anaesth. 2010 Oct;20(10):955-7. doi: 10.1111/j.1460-9592.2010.03406.x.

Successful resuscitation of bupivacaine-induced cardiotoxicity in a neonate.

Author information

1
Department of Anesthesiology, Cincinnati Children's Hospital Medical Center, Cincinnati, OH 45229-3039, USA. erica.lin@cchmc.org

Abstract

We report a case of bupivacaine-induced cardiotoxicity in a neonate following caudal epidural block under general anesthesia for urologic surgery. Prompt recognition of the complication allowed early intervention with both standard resuscitative measures and administration of 20% Intralipid(®) , resulting in a good outcome.

[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Wiley
    Loading ...
    Support Center